MathSciNet Relay Station
MathSciNet bibliographic data
MR2224891 11B37 (11B39)
Akiyama, Shigeki; Brunotte, Horst; Pethő, Attila; Steiner, Wolfgang Remarks on a conjecture on certain integer sequences. Period. Math. Hungar. 52 (2006), no. 1, 1–17.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement